The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
NONSIMULTANEOUS VARIATIONAL EQUATIONS AND INTEGRAL INVARIANT OF NONHOLONOMIC RELATIVE MOTION DYNAMICAL SYSTEM
Author(s): 
Pages: 48-53
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  relative motionnonholonomic systemfirst integralnonsimultaneous variational equationintegral invariant;
Abstract: 首先给出非完整相对运动动力学系统的非等时变分方程,然后研究它们的解,并证明在一定条件下可利用第一积分来得到非等时变分方程的特解.最后利用正则方程和变分方程证明,可由第一积分直接构造系统的积分不变量.
Related Articles
No related articles found